# SDR REXA2017012000070

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 25,277 hours, 24,316 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 1009750
- Part serial: 000671C
- Condition: Unserviceable
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HALON FIRE EXTINGUISHER MISSING DISCHARGE HOSE. REMOVED UNSERVICEABLE HALON FIRE EXTINGUISHER AND INSTALLED SERVICEABLE HALON FIRE EXTINGUISHER IAW JOB CARD 26-900-700 P/N ON/OFF: 100-9750  S/N: F002305C  S/N OFF:000671C
